Corona problem and flows

Junichi Tanaka*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Using a version of Ambrose's theorem, we generalize the corona theorem to the setting of bounded analytic functions induced by flows. The structure of the maximal ideal space is also investigated; in particular, an open dense subset, just like the open unit disc in the classical case, is determined.

Original languageEnglish
Pages (from-to)360-378
Number of pages19
JournalJournal of Functional Analysis
Issue number2
Publication statusPublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Corona problem and flows'. Together they form a unique fingerprint.

Cite this